Taiwanese Journal of Mathematics


Xinfeng Wu, Zongguang Liu, and Lijuan Zhang

Full-text: Open access


In this paper, we develop a theory of weighted Hardy spaces $H^p_\omega$ on spaces of homogeneous type and prove that certain class of singular integral operators are bounded from $H^p_\omega$ to itself and from $H^p_\omega$ to $L^p_\omega$. As an application, we give weighted endpoint estimates for Nagel-Stein's NIS operators studided in [26].

Article information

Taiwanese J. Math., Volume 18, Number 2 (2014), 559-574.

First available in Project Euclid: 10 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B30: $H^p$-spaces

singular integral operators weighted Hardy spaces space of homogeneous type


Wu, Xinfeng; Liu, Zongguang; Zhang, Lijuan. WEIGHTED HARDY SPACES ON SPACE OF HOMOGENEOUS TYPE WITH APPLICATIONS. Taiwanese J. Math. 18 (2014), no. 2, 559--574. doi:10.11650/tjm.18.2014.3192. https://projecteuclid.org/euclid.twjm/1499706402

Export citation


  • K. F. Andersen and R. T. John, Weighted inequalities for vector-valued maximal function and singular integrals, Studia Math., 69 (1980), 19-31.
  • M. Bownik, B. Li, D. Yang and Y. Zhou, Weighted anisotropic Hardy spaces and their applications in boundedness of sublinear operators, Indiana Univ. Math. J., 57 (2008), 3065-3100.
  • M. Christ, A $T(b)$ theorem with remarks on analytic capacity and the Cauchy integral, Colloq. Math., 60/61 (1990), 601-628.
  • R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., 83 (1977), 569-645.
  • Y. Ding, Y. Han, G. Lu and X. Wu, Boundedness of singular integrals on multiparameter weighted Hardy spaces $H^p_w(\mathbb{R}^n\times \mathbb{R}^m)$, Potent. Anal., 37 (2012), 31-56.
  • Y. Ding and X. Wu, Fractional integrals on product manifolds, Potential Anal., 30 (2009), 371-383.
  • Y. Ding and X. Wu, Weak Hardy space and endpoint estimates for singular integrals on space of homogeneous type, Turk. J. Math., 34 (2010), 235-247.
  • J. Garcia-Cuerva, Weighted Hardy spaces, Dissertations Math., 162 (1979), 1-63.
  • J. Garcia-Cuerva and J. M. Martell, Wavelet characterization of weighted spaces, J. Geometric Anal., 11 (2001), 241-264.
  • J. Garcia-Cuerva and J. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, 1985.
  • Y. Han, Calderón-type reproducing formula and the $Tb$ theorem, Rev. Mat. Iberoamericana, 10 (1994), 51-91.
  • Y. Han, Plancherel-Pôlya type inequality on space of homogeneous type and its applications, Proc. Amer. Math. Soc., 126 (1998), 3315-3327.
  • Y. Han, Discrete Calderón-type reproducing formula, Acta Math. Sin. $($Engl. Ser.$)$, 16 (2000), 277-294.
  • Y. Han, J. Li, G. Lu and P. Y. Wang, $H^p\rightarrow H^p$ boundedness implies $H^p\rightarrow L^p$ boundedness, Forum Math., 23 (2011), 729-756.
  • Y. Han, J. Li and G. Lu, Multiparameter Hardy space theory on Carnot-Carathéodory spaces and product spaces of homogeneous type, Trans. Amer. Math. Soc., 365 (2013), 319-360.
  • Y. Han and G. Lu, Some Recent Works on Multiparameter Hardy Space Theory and Discrete Littlewood-Paley Analysis, Trends in Partial Differential Equations, ALM 10, 99-191, High Education Press and International Press, Beijing-Boston, 2009.
  • Y. Han, D. Müller and D. Yang, A theory of Besov and Triebel-Lizorkin spaces on metric measure spaces modeled on Carnot-Caratheodory spaces, Abstract and Applied Analysis, Vol. 2008, Article ID 893409.
  • Y. Han, D. Müller and D. Yang, Littlewood-Paley-Stein characterizations for Hardy spaces on spaces of homogeneous type, Math. Nachr., 279 (2006), 1505-1537.
  • Y. Han and E. Sawyer, Littlewood-Paley thoery on space of homogeneous type and classical function spaces, Mem. Amer. Math. Soc., 110 (1984), 1-126.
  • J. Heinonen, Lectures on Analysis on Metric spaces, Springer-Verlag, New York, 2001.
  • L. Grafakos, L. Liu and D. Yang, Maximal function characterizations of Hardy spaces on RD-spaces and their applications, Sci. China Ser. A, 51 (2008), 2253-2284.
  • L. Grafakos, L. Liu and D. Yang, Radial function characterizations of Hardy spaces on RD-spaces, Bull. Soc. Math. France, 137 (2009), 225-251.
  • M.-Y. Lee and C.-C. Lin, The molecular characterization of weighted Hardy Spaces, J. Func. Anal., \bf188 (2002), 442-460.
  • M.-Y. Lee, C.-C. Lin and W.-C. Yang, $H^p_w$ boundedness of Riesz transforms, J. Math. Anal. Appl., 301 (2005), 394-400.
  • R. A. Macias and C. Segovia, A decomposition into atoms of distributions on spaces of homogeneous type, Adv. in Math., 33 (1979), 271-309.
  • A. Nagel and E. M. Stein, On the product theory of singular integrals, Rev. Mat. Iberoame., 20 (2004), 531-561.
  • A. Nagel and E. M. Stein, The $\overline{\partial}\sb b$-complex on decoupled boundaries in ${\Bbb C}^n$, Ann. of Math., 164 (2006), 649-713.
  • A. Nagel, E. M. Stein and S. Wainger, Balls and metrics defined by vector fields I. Basic properties, Acta Math., 155 (1985), 103-147.
  • J. O. Strömberg and A. Torchinsky, Weighted Hardy Spaces, Lecture Notes in Math., 1381, Springer-Verlag, Berlin-New York, 1989.
  • J. O. Strömberg and R. L. Wheeden, Relations between $H^p_u$ and $L^p_u$ with polynomial weights, Trans. Amer. Math. Soc., 270 (1982), 439-467.
  • N. Th. Varopoulos, L. Saloff-Coste and T. Coulhon, Analysis and Geometry on Groups, 100, Cambridge tracts in Mathematics, Cambridge University Press, Cambridge, UK, 1992.
  • S. Wu, A wavelet characterization for weighted Hardy spaces, Rev. Mat. Iberoam., 8 (1992), 329-349.
  • X. Wu and X.-H. Wu, Weak Hardy spaces $H^{p,\infty}$ on spaces of homogeneous type and their applications, Taiwanese J. Math., 16 (2012), 2239-2258.